Join the 'Tazorac' group to help and get support from people like you.
We found 15 questions associated with the 'Tazorac' topic.
Posted 26 Sep 2009 by • 1 answer
and wrinkles. It is drying me out and making my eyes all "baggy" and pulled looking. Is this something that will lesson as my skin gets conditioned to it?
Posted 16 Dec 2009 by • 1 answer
Posted 23 Nov 2010 by • 1 answer
my face was actually not that bad and i had very very few blemishes. will my face go back to the way it was before?
Posted 24 Nov 2009 by • 1 answer
... pregnant in the future how long should you wait from the time you stop the Tazorac?
Posted 17 Apr 2010 by • 1 answer
Posted 1 Oct 2011 by • 1 answer
Have seen it overseas but not approved for US. Will there be one here?
Posted 28 Dec 2011 by • 1 answer
I've been using tazorac for almost 2 weeks. I was told to use it every other day if I had any... reaction and have had very severe reactions even though I haven't been using it on a daily basis. My chest had some whiteheads which is why it was prescribed. Now it is horribly red, blotchy, ...
Okay so I started using tazorac 4 weeks ago. I am now on week 5 and it's making me break out really?
Posted 5 Apr 2014 by • 1 answer
... bad. I don't know if that's normal. I was getting better on week 4, but now is juts getting bad again. I'm just wondering if I should still stick to it. I have very oily skin and I am just scared to keep braking out and not seeing results. I'm the morning I use tazorac and ...
Posted 29 Aug 2009 by • 1 answer
Can I use tazorac more than once a day to get improvements? My face is always oily, do I have to use the moisturizer before applying taz? My breakouts have gotten worse and they are very painful. I'm breaking out all over my face when I never used to. Why is it so important to just use a ...
Posted 30 Aug 2015 by • 1 answer
... nauseated - I read she should not take doxycline with Tazorac- I took her off Tazorac. What she we do to get her face to heal. Her skin on her face hurts and is very broken out ( worse) Her skin needs to recover. Is it true The two meds should not mix
Posted 20 Nov 2017 by • 0 answers
Im 36 years old and have suffered with acne my whole life. The Dermatologist gave me Aczone for the morning and Tazorac and Soolantra for night. Now she stopped the aczone and told me to use the Erythromycin every morning, but im worried it will leave white flaky marks on my face. I wonder if it ...
Posted 15 Jul 2016 by • 0 answers
Sulfacetamide Sodium/Sulfur - Has anyone received lightened spots on face from using the avar cream?
Posted 6 Jan 2017 by • 0 answers
A few weeks ago my dermatologist prescribed me tazorac and avar cream. I have used the tazorac cream before which I really like. However, I used the avar cream for about 2 days and noticed lightened marks on my cheeks. Has anyone else had this problem? Will these stains be permant? I'm on ...
Posted 8 Feb 2018 by • 0 answers
I was on Tazorac .05 for around 5 months and my derm upped me to .1 recently. I've been using it for a couple weeks now, and I am starting to break out. I was thinking maybe this was another "purging" time since this is a little bit stronger. Has anyone else experienced this?
Posted 23 May 2018 by • 0 answers
Should I wait to start Tazorac till after wedding??